# SDR GTIA040435

- Difficulty date: March 23, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 229 LT CUSP MEMBRANE HAS CORROSION.  REMOVED DAMAGED AREA.  FABRICATED WEB.  INSTALLED NEW WEB.
